MathSciNet Relay Station
MathSciNet bibliographic data
MR2027069 (2004m:35238) 35Q53 (37G15)
Liu, Zheng-rong; Wang, Rui-qi; Jing, Zhu-jun Peaked wave solutions of Camassa-Holm equation. Dedicated to our teacher, mentor and friend, Nobel laureate, Ilya Prigogine. Chaos Solitons Fractals 19 (2004), no. 1, 77–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement